Free Access
Volume 18, 2014
Page(s) 117 - 129
Published online 28 November 2013
  1. B. Bollobás, Graph theory, Graduate Texts in Mathematics. Springer-Verlag, New York 63 (1979). [Google Scholar]
  2. H. Kesten, Surfaces with minimal random weights and maximal flows: a higher dimensional version of first-passage percolation. Illinois J. Math. 31 (1987) 99–166. [MathSciNet] [Google Scholar]
  3. R. Rossignol and M. Théret, Lower large deviations and laws of large numbers for maximal flows through a box in first passage percolation. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010) 1093–1131. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Théret, Upper large deviations for the maximal flow in first-passage percolation. Stochastic Process. Appl. 117 (2007) 1208–1233. [CrossRef] [MathSciNet] [Google Scholar]
  5. Y. Zhang, Critical behavior for maximal flows on the cubic lattice. J. Stat. Phys. 98 (2000) 799–811. [CrossRef] [Google Scholar]
  6. Y. Zhang, Limit theorems for maximum flows on a lattice. Available from (2007). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.